Austrian Journal of Statistics

The Austrian Journal of Statistics is an open-access journal with a long history and is published approximately quarterly by the Austrian Statistical Society. Its general objective is to promote and extend the use of statistical methods in all kind of theoretical and applied disciplines. Special emphasis is on methods and results in official statistics.


Original papers and review articles in English or in German will be published in the Austrian Journal of Statistics if judged consistently with these general aims. All papers will be refereed. Special topics sections will appear from time to time. Each section will have as a theme a specialized area of statistical application, theory, or methodology. Technical notes or problems for considerations under Shorter Communications are also invited. A special section is reserved for book reviews.


Members of the Austrian Statistical Society receive a copy of the Journal free of charge. To apply for a membership, see the website of the Society. Articles will also be made available through the web.


The current estimated impact factor (via Publish or Perish) is 0.775, see HERE, or even more indices HERE. Austrian Journal of Statistics ISNN number is 1026597X

Journal Homepage Image



New Issue Vol 44-3


Dear readers,

The new regular issues of the Austrian Journal of Statistics is now available online at

It includes 5 interesting papers, one book review and an interview with Peter Hackl.


Kind regards,

Matthias Templ

Posted: 2015-07-31
More Announcements...

Vol 44, No 4 (2015)

Full Issue

View or download the full issue PDF

Table of Contents


Tanujit Dey, Sanku Dey, Sudhansu S. Maiti
Ricardo Ramírez-Aldana, Guillermina Eslava-Gómez
Deepesh Bhati, DVS Sastry, PZ Maha Qadri
Rahul Bhattacharya, Uttam Bandyopadhyay
Peter Filzmoser